# SDR CALA2025122912494

- Difficulty date: December 27, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 81,740 hours, 35,417 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 210TS07Y01
- Part serial: 2691
- Condition: Faulted
- Location: Zone 700
- Part time: 9,509 hours, 4,983 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LIFTOFF, MLG LEVER DOWNLOCK DOES NOT RELEASE FOR A FEW SECONDS.RELEASE ON 2ND/3RD.  PERFORMED LGCIU BITE TEST IAW AMM 31-32-00. BITE TESTED GOOD. NO FAULT. NO HISTORY.  PER TSM 32-31-00-810-885-A,  PERFORMED FUNCTIONAL TEST OF NORMAL RETRACTION & EXTENSION OF MLG IAW AMM 32-31-00-720-002-A,  GEAR LEVER DOES NOT MOVE.  REPLACED THE CONTROL LEVER IAW AMM 32-31-11 UP TO & INCLUDING STEP 4.B OF THE INSTALLATION.  ATTEMPTED TO SWING GEAR IAW AMM 32-31-00-720-002-A, NO HELP.  COMPLETED FUNCTIONAL TEST OF NORMAL EXTENSION & RETRACTION OF MLG SEVERAL TIMES.  ALL INDICATION & OPS CHECKS OF MLG GOOD IAW AMM 32-31-00-720-002-A.
